# SDR AALA201702279010

- Difficulty date: February 25, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 50,772 hours, 18,982 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR FLASHLIGHT INOPERATIVE. RESEATED THE FLASHLIGHT, OPS CHECKED NORMAL.
